# SDR IXXA20241114001

- Difficulty date: October 27, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Part number: 453T14132
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO E/E LATCH ENTRY DOOR DAMAGED AT LOWER LEFT CORNER OF DOOR. HAECO WO 320009 NON ROUTINE 46697
